Alert archive / Nebraska / Flash Flood Warnings in 2016
Flash Flood Warning 48, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Aug 13, 2016, 6:33 PM CDT for Red Willow County, Nebraska. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2016, 6:33 PM CDT (23:33 UTC)
- Expired
- Aug 13, 2016, 8:00 PM CDT
- In force
- 87 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Red Willow County, NE
The radar
The Goodland radar (KGLD), 135 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1963 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
935 WGUS53 KGLD 132333 FFWGLD NEC145-140100- /O.NEW.KGLD.FF.W.0048.160813T2333Z-160814T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 633 PM CDT SAT AUG 13 2016 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL RED WILLOW COUNTY IN SOUTHWESTERN NEBRASKA... * UNTIL 800 PM CDT * AT 633 PM CDT...THE PUBLIC REPORTED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY OR IS ALREADY OCCURRING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MCCOOK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 4025 10047 4012 10050 4013 10067 4026 10066 $$ JN
3 follow-up statements
794 WGUS73 KGLD 132351 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 651 PM CDT SAT AUG 13 2016 NEC145-140100- /O.CON.KGLD.FF.W.0048.000000T0000Z-160814T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RED WILLOW NE- 651 PM CDT SAT AUG 13 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WEST CENTRAL RED WILLOW COUNTY... AT 650 PM CDT...THE PUBLIC REPORTED HEAVY RAIN FROM THUNDERSTORMS IN THE MCCOOK AREA. FLASH FLOODING IS OCCURRING ON B STREET. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MCCOOK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 4025 10047 4012 10050 4013 10067 4026 10066 $$ JN
259 WGUS73 KGLD 140002 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 702 PM CDT SAT AUG 13 2016 NEC145-140100- /O.CON.KGLD.FF.W.0048.000000T0000Z-160814T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RED WILLOW NE- 702 PM CDT SAT AUG 13 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WEST CENTRAL RED WILLOW COUNTY... AT 701 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO A THUNDERSTORM OVER MCCOOK. FLASH FLOODING IS OCCURRING OR HAS OCCURRED ALL OVER TOWN. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MCCOOK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 4025 10047 4012 10050 4013 10067 4026 10066 $$ JN
947 WGUS73 KGLD 140052 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 752 PM CDT SAT AUG 13 2016 NEC145-140102- /O.EXP.KGLD.FF.W.0048.000000T0000Z-160814T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RED WILLOW NE- 752 PM CDT SAT AUG 13 2016 ...THE FLASH FLOOD WARNING FOR WEST CENTRAL RED WILLOW COUNTY WILL EXPIRE AT 800 PM CDT... THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES. LAT...LON 4025 10047 4012 10050 4013 10067 4026 10066 $$ JN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 6:24 PM CDT, 9 minutes earlier.
Area forecast discussion, Aug 13, 6:24 PM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Goodland KS 524 PM MDT SAT AUG 13 2016 .UPDATE... Issued at 520 PM MDT Sat Aug 13 2016 Increased pops for this evening across the entire area as line of thunderstorms has held together despite weak forcing/limited instability. Expect a gradual decrease after sunset with loss of surface heating. Main threat will continue to be brief gusty winds and heavy rainfall. && .SHORT TERM...(This evening through Sunday) Issued at 238 PM MDT Sat Aug 13 2016 Upper level flow across the high plains is trending towards the northwest with a series of troughs rotating through the region. The nearest mid-upper level trough is over western Kansas, with a second upper level circulation moving out of the Great Basin into western Colorado. This afternoon-Tonight...Large scale forcing will remain in place due to passing shortwave troughs, and there is enough moisture/instability to support thunderstorm development which is already underway in our west. Combination of stabilizing lower levels and exiting shortwaves should allow a decrease in coverage by late evening. NAM is indicating redevelopment possible late in our north, however this is the outlier with short range and high resolution guidance favoring dry conditions after 06z in our CWA. PWATs are actually slightly below normal for this time of year, but due to the slow storm motions locally heavy rainfall will still be possible. RAP indicates ML CAPE ranging from 500-1500 J/KG in region where convective activity is ongoing. SB CAPE may be a little higher in our southeast, and this could support a limited large hail threat. With very little effective shear, an organized severe threat is unlikely and pulse type severe thunderstorms would be favored. DCAPE values in the 1500 J/KG range along with a well mixed dry adiabatic sub cloud layer could support microburst potential. Sunday...Upper level ridge begins to hold a stronger influence on large scale pattern as it shifts east. I couldn't rule out a weak mid level vort max rotating through the region kicking off an isolated thunderstorm. Trend should be large scale subsidence and drier air advecting over our CWA, and consensus favors dry conditions. The airmass through the mixed layer should remain similar to today, with seasonal highs in the upper 80s/lower 90s. .LONG TERM...(Sunday night through Saturday) Issued at 210 PM MDT Sat Aug 13 2016 Zonal pattern with west to northwest flow will prevail Sunday night with weak, elongated high pressure over the southern states and weak troughing to the east. A series of low pressure systems will rotate around a large area of low pressure situated in east central Canada, bringing a series of cold fronts to the upper and central Plains. The CWA will be situated between the influence of the high pressure to the south and cold fronts to the north with the high pressure prevailing through much of the extended period. Sunday night through Wednesday, high pressure will be the main influence with warmer than average temperatures in the lower 90s and dry weather. The pattern will shift further south as we head into Thursday with PoPs increasing from west to east as the first in a series of cold fronts traverse the CWA. A stronger front will move into the area on Saturday with thunderstorm chances increasing along and ahead of the front and cooler, drier air behind the front. Temperatures will top out in the middle 80s on friday and the lower 80s on Saturday. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 520 PM MDT Sat Aug 13 2016 Thunderstorms will impact both KGLD and KMCK early this evening before ending. Gusty winds/brief visibility reductions in heavy rainfall will be the impacts. Afterwards...VFR expected for the remainder of the night and Sunday with ridge building aloft. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && UPDATE...024 SHORT TERM...DR LONG TERM...TL AVIATION...024
Hazardous weather outlook, Aug 13, 11:52 AM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1052 AM MDT SAT AUG 13 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141700- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1052 AM MDT SAT AUG 13 2016 /1152 AM CDT SAT AUG 13 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN NORTHEAST COLORADO THIS AFTERNOON AND SPREAD INTO NORTHWEST KANSAS AND SOUTHWEST NEBRASKA THROUGH THIS EVENING. A FEW STRONG STORMS ARE POSSIBLE WITH STRONG WINDS AND NICKLE SIZE HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 13, 3:47 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 247 PM MDT SAT AUG 13 2016 NEZ079-132130- DUNDY NE- 247 PM MDT SAT AUG 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DUNDY COUNTY UNTIL 330 PM MDT... AT 247 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF CRETE TO 4 MILES WEST OF HAIGLER. MOVEMENT WAS EAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. LOCATIONS IMPACTED INCLUDE... PARKS. LAT...LON 4002 10169 4002 10203 4035 10204 4035 10173 TIME...MOT...LOC 2047Z 253DEG 16KT 4035 10203 4001 10202 JN
Special weather statement, Aug 13, 3:53 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 253 PM MDT SAT AUG 13 2016 KSZ001-132200- CHEYENNE- INCLUDING THE CITIES OF...ST. FRANCIS...BIRD CITY 353 PM CDT SAT AUG 13 2016 ...SCATTERED STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON... SCATTERED STRONG THUNDERSTORMS ARE GOING TO DEVELOP AND MOVE EASTWARD THROUGH CHEYENNE COUNTY KANSAS THROUGH 500 PM CDT. YOU CAN EXPECT LOCALLY HEAVY DOWNPOURS...WIND GUSTS IN EXCESS OF 40 MPH AND HAIL TO A HALF AN INCH DURING THIS TIME. JN
Special weather statement, Aug 13, 4:55 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
355 PM MDT SAT AUG 13 2016
COZ090>092-KSZ001-013-132245-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-CHEYENNE KS-
SHERMAN KS-
355 PM MDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YUMA COUNTY IN
NORTHEASTERN COLORADO...EASTERN KIT CARSON AND NORTHEASTERN CHEYENNE
COUNTIES IN EAST CENTRAL COLORADO...CHEYENNE AND WESTERN SHERMAN
COUNTIES IN NORTHWESTERN KANSAS UNTIL 445 PM MDT/545 PM CDT/...
AT 355 PM MDT/455 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
HAIGLER TO 13 MILES NORTHEAST OF KIT CARSON. MOVEMENT WAS SOUTHEAST
AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...ST. FRANCIS...CHEYENNE WELLS...KANORADO...RULETON...
BONNY RESERVOIR AND BETHUNE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 8.
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 428 AND 450.
HIGHWAY 385 BETWEEN MILE MARKERS 145 AND 204...AND NEAR MILE MARKER
211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3889 10276 4000 10189 3991 10148 3913 10202
3913 10205 3909 10205 3873 10229
TIME...MOT...LOC 2155Z 300DEG 19KT 3996 10187 3893 10264
JNSpecial weather statement, Aug 13, 5:12 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
412 PM MDT SAT AUG 13 2016
KSZ001-NEZ079-132245-
CHEYENNE KS-DUNDY NE-
412 PM MDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE COUNTY IN
NORTHWESTERN KANSAS AND SOUTHEASTERN DUNDY COUNTIES IN SOUTHWESTERN
NEBRASKA UNTIL 445 PM MDT/545 PM CDT/...
AT 412 PM MDT/512 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES WEST OF BENKELMAN...MOVING EAST AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BENKELMAN...PARKS AND MAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4000 10138 4000 10141 3989 10141 3998 10180
4013 10174 4013 10135
TIME...MOT...LOC 2212Z 284DEG 10KT 4004 10165
JNSpecial weather statement, Aug 13, 5:29 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
429 PM MDT SAT AUG 13 2016
COZ091-092-KSZ001-002-013-027-132315-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-WALLACE KS-CHEYENNE KS-
RAWLINS KS-SHERMAN KS-
429 PM MDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON AND
NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO...
NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...WESTERN
RAWLINS...SOUTHEASTERN CHEYENNE AND SHERMAN COUNTIES IN NORTHWESTERN
KANSAS UNTIL 515 PM MDT/615 PM CDT/...
AT 429 PM MDT/529 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF
MCDONALD TO 10 MILES SOUTH OF ST. FRANCIS TO 6 MILES NORTHWEST OF
RULETON TO 3 MILES SOUTH OF KANORADO TO 5 MILES NORTHEAST OF CHEYENNE
WELLS. MOVEMENT WAS SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GOODLAND...CHEYENNE WELLS...RULETON...BIRD CITY...WESKAN...
MCDONALD AND ARAPAHOE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 24.
HIGHWAY 385 BETWEEN MILE MARKERS 147 AND 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3974 10118 3957 10135 3957 10139 3953 10139
3929 10163 3899 10178 3872 10207 3878 10235
3889 10234 3968 10179 4000 10125 4000 10121
TIME...MOT...LOC 2229Z 293DEG 22KT 3993 10129 3962 10180 3941 10196
3929 10202 3889 10230
JNSpecial weather statement, Aug 13, 6:09 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
509 PM MDT SAT AUG 13 2016
COZ092-KSZ001>003-013-014-027-028-NEZ080-081-140000-
CHEYENNE COUNTY CO-DECATUR KS-WALLACE KS-LOGAN KS-CHEYENNE KS-
THOMAS KS-RAWLINS KS-SHERMAN KS-RED WILLOW NE-HITCHCOCK NE-
509 PM MDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE COUNTY IN
EAST CENTRAL COLORADO...WESTERN DECATUR COUNTY IN NORTHWESTERN
KANSAS...WALLACE COUNTY IN WEST CENTRAL KANSAS...RAWLINS AND THOMAS
COUNTIES IN NORTHWESTERN KANSAS...NORTHWESTERN LOGAN COUNTY IN WEST
CENTRAL KANSAS...SOUTHEASTERN CHEYENNE AND SOUTHEASTERN SHERMAN
COUNTIES IN NORTHWESTERN KANSAS...SOUTHEASTERN HITCHCOCK AND RED
WILLOW COUNTIES IN SOUTHWESTERN NEBRASKA UNTIL 600 PM MDT/700 PM
CDT/...
AT 508 PM MDT/608 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
INDIANOLA TO 4 MILES SOUTHWEST OF WESKAN. MOVEMENT WAS SOUTHEAST AT
25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MCCOOK...COLBY...GOODLAND...OBERLIN...ATWOOD...SHARON SPRINGS AND
BREWSTER.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 15 AND 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4017 10019 4012 10019 3870 10154 3885 10232
3905 10210 3905 10205 3910 10205 4035 10060
TIME...MOT...LOC 2308Z 323DEG 23KT 4031 10051 3881 10203
JNThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 3:47 PM CDT | Special Weather Statement | GLD | Dundy | 43 min |
| Aug 13, 4:49 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 26 min |
| Aug 13, 5:12 PM CDT | Special Weather Statement | GLD | Dundy | 33 min |
| Aug 13, 5:35 PM CDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 13 min |
| Aug 13, 6:09 PM CDT | Special Weather Statement | GLD | Red Willow | 51 min |
| Aug 13, 6:53 PM CDT | Special Weather Statement | GLD | Red Willow | 52 min |
Nearby
Flash Flood Warnings in Nebraska, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.